Title

Self-adjointness of perturbed bi-Laplacians on infinite graphs

Document Type

Article

Publication Date

4-1-2021

Subject Area

ARRAY(0x559695094f08)

Abstract

We give a sufficient condition for the essential self-adjointness of a perturbation of the square of the magnetic Laplacian on an infinite weighted graph. The main result is applicable to graphs whose degree function is not necessarily bounded. The result allows perturbations that are not necessarily bounded from below by a constant.

Publication Title

Indagationes Mathematicae

Volume

32

Issue

2

First Page

442

Last Page

455

Digital Object Identifier (DOI)

10.1016/j.indag.2020.12.003

ISSN

00193577

Share

COinS